# SDR CA150420003

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,565 hours
- Engine: Pwa PT6A60A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 504300377
- Condition: Missing
- Location: Pax Door Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A CABIN DOOR UNLOCK INDICATION IT WAS NOTICED THAT THE UPPER FWD DOOR LATCH ASSY ROLLER AND PIN WERE MISSING.
